# SDR DALA2019082734992

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 64,312 hours, 25,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DIFFICULTY OPENING AND CLOSING 1L MAIN CABIN DOOR. CORRECTIVE ACTION: LIGHTLY LUBED OUTER DOOR HANDLE & CYCLED DOOR 1L OPEN & CLOSE NUMEROUS TIMES WITH NO ISSUES. GIRT BAR & SLIDE SECURE WITH NO INTERFERENCE. ALL CK'S GOOD AS PER B737 AMM 52-11.
